# SDR 9JLA2014122604062

- Difficulty date: October 27, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N426GF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 4,436 hours, 4,636 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6228440003
- Part serial: 2091
- Condition: Defective
- Location: Weather Radar
- Part time: 42 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE WEATHER RADAR AS INOPERATIVE.  TROUBLESHOOTING FOUND THE RADAR UNIT DEFECTIVE.  PN 622-8440-003 SN 2091.  TOTAL TIME & CYCLES IN SERVICE OF RADAR, 58.1 TT & 42 TC AFTER AN OVERHAUL DATED JULY 01 2014.
